Alert archive / Nebraska / Flood Watches in 2016

Flood Watch 1, NWS North Platte, NE

April 29, 20164 counties in Nebraska

NWS North Platte, NE issued this flood watch at Apr 29, 2016, 1:18 PM CDT for 4 counties in Nebraska. It took effect at Apr 29, 2016, 7:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 1:18 PM CDT (18:18 UTC)
In effect from
Apr 29, 2016, 7:00 PM CDT
Expired
Apr 30, 2016, 10:01 AM CDT
In force
15 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Custer County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

078 
WGUS63 KLBF 291818
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 PM CDT FRI APR 29 2016

...AREAS OF HEAVY RAINFALL MAY LEAD TO AREAL FLOOD ACROSS
PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA...

.A STORM SYSTEM WILL BRING AREAS OF HEAVY RAINFALL TONIGHT TO 
THE FLOOD WATCH AREAS WITH MODERATE RAINFALL STILL POSSIBLE
SATURDAY MORNING. THIS MAY LEAD TO AREAL FLOODING.

NEZ038-059-070-071-300830-
/O.NEW.KLBF.FA.A.0001.160430T0000Z-160430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD
118 PM CDT FRI APR 29 2016

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES 
  AND LINCOLN. 

* FROM 7 PM CDT THIS EVENING THROUGH SATURDAY AFTERNOON

* AREAS OF HEAVY RAINFALL ARE EXPECTED TONIGHT WITH AREAS OF
  MODERATE RAINFALL POSSIBLE SATURDAY MORNING. THIS MAY LEAD TO
  AREAL FLOODING ACROSS PORTIONS OF THE WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

ROBERG
3 follow-up statements
015 
WGUS63 KLBF 300924
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
424 AM CDT SAT APR 30 2016

...AREAS OF HEAVY RAINFALL MAY LEAD TO AREAL FLOOD ACROSS
PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA...

.A STORM SYSTEM BROUGHT SOME HEAVY RAINFALL LAST EVENING INTO
EARLY THIS MORNING. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE
THROUGH THE LATE MORNING HOURS. THIS MAY LEAD TO AREAL FLOODING.

NEZ038-059-070-071-301800-
/O.CON.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS...MAYWOOD
424 AM CDT SAT APR 30 2016

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA... 
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. 

* UNTIL 1 PM CDT THIS AFTERNOON

* LOCALLY HEAVY RAINFALL HAS FALLEN SINCE LAST EVENING WITH
  ADDITIONAL AREAS OF HEAVY RAINFALL EXPECTED THROUGH THE MORNING
  HOURS. THIS MAY LEAD TO AREAL FLOODING ACROSS PORTIONS OF THE
  WATCH AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

MASEK
188 
WGUS63 KLBF 301214
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 AM CDT SAT APR 30 2016

...AREAS OF HEAVY RAINFALL MAY LEAD TO AREAL FLOOD ACROSS
PORTIONS OF CENTRAL NEBRASKA...

.A STORM SYSTEM BROUGHT SOME HEAVY RAINFALL LAST EVENING INTO
EARLY THIS MORNING. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE
THROUGH THE LATE MORNING HOURS. THIS MAY LEAD TO AREAL FLOODING.

NEZ059-070-071-301315-
/O.CAN.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS...
EUSTIS...MAYWOOD
714 AM CDT SAT APR 30 2016

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS BEEN
CANCELLED. WIDESPREAD PRECIPITATION OF AROUND 1 INCH HAS CAUSED
AREA CREEKS AND RIVERS TO RISE...HOWEVER THE RISES HAVE ONLY BEEN
MINOR. THE THREAT FOR WIDESPREAD FLOODING HAS DECREASED AND THE
FLOOD WATCH HAS BEEN CANCELLED. 

$$

NEZ038-301800-
/O.CON.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
714 AM CDT SAT APR 30 2016

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREA...
   CUSTER. 

* UNTIL 1 PM CDT THIS AFTERNOON

* LOCALLY HEAVY RAINFALL HAS FALLEN SINCE LAST EVENING WITH
  ADDITIONAL AREAS OF HEAVY RAINFALL EXPECTED THROUGH THE MORNING
  HOURS. THIS MAY LEAD TO AREAL FLOODING ACROSS PORTIONS OF
  CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

MASEK
928 
WGUS63 KLBF 301501
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 AM CDT SAT APR 30 2016

...FLOOD WATCH IS CANCELLED...

NEZ038-301615-
/O.CAN.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-
INCLUDING THE CITY OF...BROKEN BOW
1001 AM CDT SAT APR 30 2016

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR CUSTER COUNTY HAS BEEN CANCELLED. WIDESPREAD
PRECIPITATION OF 1 OR 2 INCHES HAS CAUSED AREA CREEKS AND RIVERS
TO RISE...HOWEVER THE RISES HAVE ONLY BEEN MINOR. THE THREAT FOR
WIDESPREAD FLOODING HAS DECREASED AND THE FLOOD WATCH HAS BEEN
CANCELLED. PERIODS OF ADDITIONAL RAIN OR SNOW WILL FALL THROUGH
THE REMAINDER OF TODAY...BUT SIGNIFICANT ACCUMULATIONS ARE NOT
ANTICIPATED.

$$

SJACOBS

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flood watch went out at Apr 29, 12:27 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 29, 12:27 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1227 PM CDT FRI APR 29 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 350 AM CDT FRI APR 29 2016

TODAY AND TONIGHT...THE RAP IS TRACKING THE POWERFUL UPPER LOW
ACROSS THE 4 CORNERS REGION AND BRINGING RAIN AND SNOW INTO SWRN NEB
BY LATE AFTERNOON. THIS IS CLOSE TO THE COOLER NAM SOLN. IN FACT THE
RAP SHOWS RAIN AND SNOW EAST OF HIGHWAY 83 AT 00Z THIS EVENING WITH
ALL SNOW ACROSS SWRN NEB. DESPITE THIS THE RAP KEEPS ACCUMULATING
SNOW ACCUMULATIONS LIGHT...WEST OF HIGHWAY 61 BUT WITH HEAVY
ACCUMULATIONS OVER THE COLORADO PLAINS. THE FORECAST TODAY FOLLOWS A
BLEND OF THE RAP AND 4 BIAS CORRECTED GUIDANCE DATASETS FOR HIGHS IN
THE 40S.

THE BLEND OF 4 BIAS CORRECTED GUIDANCE DATASETS PRODUCES LOWS IN THE
30S TO NEAR 40 TONIGHT. IF THIS TEMPERATURE FORECAST IS CLOSE...THEN
SNOW SHOULD BECOME WIDESPREAD ACROSS THE CNTL AND WRN SANDHILLS.
NOTE THE RAP IS FORECASTING VSBY LESS THAN 1/4 MILE AT 00Z AND THIS
IS DISTURBING AS IT REPRESENTS HEAVY SNOW. IT MIGHT BE BEST TO
REVISIT THE RAP MODEL AFTER THE 12Z UPPER AIR DATA INGEST IS
COMPLETE AROUND 13Z OR 14Z.

A WINTER WEATHER ADVISORY IS IN PLACE FOR THE SANDHILLS TONIGHT AND
SATURDAY. SNOW IS UNDERWAY IN LIMON THIS MORNING AND SNOW LEVELS
ACROSS THE SANDHILLS SHOULD FALL TO AROUND 3500 FEET TONIGHT.

HEAVY RAIN IS FORECAST FOR TONIGHT FOR AREAS EAST OF HIGHWAY 83. THE
BLENDED SOLN PRODUCES AROUND 1.5 INCHES OF RAINFALL IN 12 HOURS
TONIGHT WHICH MAY PRODUCE MINOR FLOODING. THE DOWN-SCALED NAM AND TO
A LESSER EXTENT THE ARW AND NMM REFLECTIVITY PRODUCTS SHOW
CONVECTION JUST EAST OF THE FCST AREA TONIGHT. THE NAM12 INDICATES
ELEVATED CAPE ACROSS SCNTL NEB EAST OF THE FCST AREA ALSO. ALL OF
THIS CONVECTION WILL BE FEEDING NORTHWEST INTO A DEFORMATION ZONE
ACROSS THE SANDHILLS TONIGHT.

LASTLY...A FAIRLY WIDESPREAD SEVERE WEATHER EVENT IS EXPECTED ACROSS
THE MID SOUTH WHICH SHOULD MOMENTARILY BLOCK OR DEFLECT MOISTURE
TRANSPORT INTO THE STORM ACROSS NEB. THE MODELS TEND TO MIS-FORECAST
THIS FEATURE AND CONTINUE TO FORECAST HEAVY RAIN OR SNOW FARTHER
NORTH WHICH SOMETIMES DOES NOT MATERIALIZE. THUS THE PROSPECT OF
HEAVY RAIN AND SNOW ACROSS THE FCST AREA IS SOMEWHAT UNCERTAIN.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 350 AM CDT FRI APR 29 2016

MID RANGE...SATURDAY AND SUNDAY... MAIN FORECAST CHALLENGES ARE
TEMPERATURES AND PRECIPITATION AS THE POTENT UPPER LOW SLOWLY
CROSSES THE CENTRAL PLAINS.

SATURDAY... LOWERED MAX TEMPS ANOTHER DEGREE OR SO AS GUIDANCE HAS
BEEN OVERSHOOTING TEMPS LATELY. CURRENT FORECAST HIGHS ARE NOW NEAR
40F WEST AND LOWER/MID 40S EAST... WHICH IS ABOUT 5 DEGREES BELOW
MAV/MET BUT SLIGHTLY ABOVE ECS. WENT AHEAD AND INTRODUCED ALL SNOW
FOR THE PANHANDLE AND FAR WESTERN SANDHILLS THROUGH 18Z. NAM AND GFS
FORECAST SOUNDINGS AGREE ON SATURATION IN THE DGZ THROUGHOUT THE
MORNING... INDICATING ICE INITIATION IN THE CLOUD LAYER. NAM KEEPS
VIRTUALLY THE ENTIRE TEMP PROFILE AT OR BELOW FREEZING AT KAIA AND
KOGA... WHICH SUGGESTS LITTLE TO NO MELTING. IN ADDITION...
APPRECIABLE LIFT EXISTS AS SHOWN BY NEGATIVE OMEGA IN SOUNDINGS...
ISENTROPIC UPGLIDE AT 295K AND 300K... AND NEARLY UPRIGHT AGEO
CIRCULATION IN CROSS SECTIONS OF THE SANDHILLS. THE H3 JET IS ALSO
NEARBY... PROVIDING EXTRA DIVERGENCE ALOFT. THE POTENTIAL FOR
MODERATE SNOW EXISTS... BUT THE QUESTION IS HOW MUCH SNOW ACTUALLY
ACCUMULATES DUE TO RELATIVELY WARM GROUND TEMPS. CONFIDENCE IS LOW
FOR HEAVY SNOW... OR AT LEAST HEAVY ENOUGH TO COMPENSATE AND PILE UP
ON NON GRASSY SURFACES. FARTHER EAST ALONG THE HWY 83 CORRIDOR...
TEMP PROFILES HUG THE FREEZING LINE FOR THE LOWEST 200HPA... RAISING
THE POSSIBILITY OF MELTING SNOW. GIVEN SLIGHTLY WARMER MIN TEMPS...
KEPT PTYPE AS RASN. ENOUGH LOW LEVEL WARMING SHOULD TAKE PLACE
AFTN/EVE TO SWITCH PRECIP TO ALL RAIN FOR THE ENTIRE CWA. FLIPPED
BACK TO RASN SAT NIGHT ACROSS THE WEST AND SNOW IN THE PANHANDLE.
MOISTURE CONTENT WILL BE LOWER AND THE FORCING WEAKER... SO
ACCUMULATING SNOW IS NOT AS BIG A CONCERN AS SAT AM.

SUNDAY... MADE LITTLE CHANGE TO MAX TEMPS AS WEAK WAA RESUMES.
HOWEVER... CONTINUED BKN/OVC CONDITIONS AND NORTH/NORTHEAST WINDS
WILL STILL LIMIT HIGHS TO THE LOWER 50S. CUT POPS BACK AS THE MID
LEVELS START TO DRY OUT. SOME LIFT AND RELATIVELY STEEP LAPSE RATES
STILL EXIST IN THE LOW LEVELS AND SOME WEAK FGEN FORCING AT H7
REMAINS... SO CANT ENTIRELY RULE OUT A SHOWER... MAINLY SOUTHERN AND
WESTERN PORTIONS OF THE CWA.

LONG RANGE...MONDAY THROUGH THURSDAY... A WEAK SHORTWAVE TRAVERSES
THE AREA MONDAY... BUT THE BEST MOISTURE IS ACROSS SOUTHWEST
NEBRASKA. SCHC POPS CONFINED GENERALLY ALONG/SOUTH OF I-80 AM/EARLY
PM. MIDWEEK... AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE
CONTROL THE PATTERN OVER THE ROCKIES AND PLAINS. SIGNIFICANT WARMING
IS DUE WITH DOWNSLOPE FLOW ON TUESDAY AND A THERMAL RIDGE
APPROACHING THE AREA WEDNESDAY. H85 TEMPS EXCEED 10C FOR WESTERN AND
CENTRAL NEB WED AND CLOSE TO 15C PANHANDLE. THE UPPER RIDGE AXIS IS
ON OUR DOORSTEP THURSDAY WHILE THE H85 RIDGE AXIS BISECTS THE
AREA... FLIPPING THE FLOW TO SOUTHERLY. GFS A LITTLE QUICKER AND
WARMER THAN EURO WITH THIS FEATURE... BUT HIGHS SHOULD HAVE NO
PROBLEM REACHING THE 70S ONCE AGAIN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1222 PM CDT FRI APR 29 2016

MODELS ARE IN GOOD AGREEMENT AND CONFIDENCE IS INCREASING WHERE A
PROLONGED SLOW MOVING SPRING STORM WILL BRING A MIXTURE OF RAIN
AND SNOW THROUGH 18Z SATURDAY. MARGINAL VFR CONDITIONS WILL LOWER
TO IFR CONDITIONS THIS EVENING...AND DOWN TO LIFR FLIGHT
CATEGORIES FOR OVERNIGHT AND BEYOND.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO
7 PM CDT /6 PM MDT/ SATURDAY FOR NEZ004-022>024-035-036-056-094.

&&

SHORT TERM...CDC
LONG TERM...SNIVELY
AVIATION...KECK
Hazardous weather outlook, Apr 29, 11:50 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1150 AM CDT FRI APR 29 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-301700-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1150 AM CDT FRI APR 29 2016 /1050 AM MDT FRI APR 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING SPRING STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE
PLAINS TONIGHT THROUGH SUNDAY. THE SYSTEM WILL PRODUCE A MIXTURE
FROM SNOW IN THE WEST TO RAIN IN THE NORTH CENTRAL...AND A MIXTURE
OF RAIN AND SNOW ACROSS THE WEST.

RAIN WILL MOVE NORTH THIS AFTERNOON AND BECOME MORE WIDESPREAD
AFTER 4 PM CT. AS TEMPERATURES FALL THE RAIN CHANGING TO SNOW IN
THE EASTERN PANHANDLE INTO THE SANDHILLS WITH SNOW ACCUMULATIONS
EXPECTED. A BROAD AREA OF 4 TO 6 INCHES IS LIKELY WITH THE CHANCE
FOR HIGHER AMOUNTS.

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE NORTHWEST FORECAST
AREA...WHERE CONFIDENCE IS INCREASING HIGHER STORM TOTAL SNOW FALL
ACCUMULATIONS ARE POSSIBLE. CHECK THE LATEST FORECASTS FOR THIS
SPRING STORM AND IMPACTS.

RAINFALL OVER THE NEXT 24 HOURS MAY COME WITH PERIODS OF HEAVY
RAIN. RECENT RAINFALL WILL CREATE INCREASED RUNOFF POTENTIAL IN
HAYES...FRONTIER...SOUTHEAST LINCOLN AND CUSTER COUNTIES TONIGHT
INTO SATURDAY.

THE TRANSITION FROM RAIN TO SNOW...ALONG WITH FALLING TEMPERATURES
WILL CREATE DETEORIATING ROAD CONDITIONS IN THE PANHANDLE AND
NORTHWEST TONIGHT. REFER TO THE LATEST FORECAST...HEADLINES AND
ROAD CONDITIONS IF GOING OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE SPRING STORM WILL MOVE SLOWLY NORTHEAST CREATE IMPACTS UNTIL
SUNDAY WHEN IT IS FORECAST TO EXIT EAST. UNTIL THEN SNOW FALL WILL CONTINUE
IN THE WEST WITH SOME ACCUMULATIONS THROUGH SATURDAY NIGHT BEFORE
TAPERING OFF. SOME AREAS IN THE NORTHWEST AND SANDHILLS MAY SEE
HIGHER SNOW TOTALS BEFORE THE SNOW ENDS SUNDAY. CONSULT THE
LATEST WINTER WEATHER BULLETIN FOR LATEST UPDATES AND DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KECK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:29 AM CDTWinter Weather AdvisoryLBFArthur, Cherry, Deuel, Garden, Grant, Hooker and 6 more46 hr
Apr 29, 1:55 PM CDTWinter Storm WarningLBFArthur, Cherry, Garden, Grant, Hooker, Sheridan35 hr

Nearby

Flood Watches in Nebraska, 2016Every flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.